# SDR AWXA9700561

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT HAND OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LEFT HAND OVERWING LIGHTS BATTERY CHARGER POWER SUPPLY.  OVERWING LIGHTS OPS CHECK GOOD.
